MAUDE Adverse Event Report: ARTHREX, INC. 2.7/3.0/3.5/4.0MM DEPTH GUIDE, 100MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. 2.7/3.0/3.5/4.0MM DEPTH GUIDE, 100MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 2.7/3.0/3.5/4.0MM DEPTH GUIDE, 100MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a ar-8963-01 depth guide mis measured.This occurred on (b)(6) 2022 during a pilon fx when reviewing the final xray it was found that the screws lengths were much shorter than the measurement of the depth gauge.The screws were removed and remeasured with a different depth gauge.There was no additional information provided.Additional information provided on 10/19/2022, it was reported that additional anesthesia was administered due to the 15 minute delay.A working depth gauge was brought in to complete the case.The gauge was measuring 10mm short for every screw length.When the depth gauge is measuring at the 10mm you can't see the metal end.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-8963-01, batch number: 012043, was received for investigation.Functional testing cannot be performed because of the bend.The instrument was bent previously received for the investigation.Visual evaluation found that the needle is bent and doesn't let the slider move freely.The observed event is most likely caused by excessive bending forces applied during use.

Brand Name
2.7/3.0/3.5/4.0MM DEPTH GUIDE, 100MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15743538
Report Number1220246-2022-05708
Device Sequence Number5851001
Product Code LXH
UDI-Device Identifier00888867229341
UDI-Public00888867229341
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2.7/3.0/3.5/4.0MM DEPTH GUIDE, 100MM
Device Catalogue NumberAR-8963-01
Device Lot Number012043
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown